Skip to Main content Skip to Navigation
Journal articles

Vanishing and non-vanishing theta values

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01027413
Contributor : Karim Belabas Connect in order to contact the contributor
Submitted on : Monday, July 21, 2014 - 10:46:42 PM
Last modification on : Thursday, January 20, 2022 - 5:31:36 PM

Identifiers

  • HAL Id : hal-01027413, version 1

Collections

Citation

Henri Cohen, Don Zagier. Vanishing and non-vanishing theta values. Annales mathématiques du Québec, Springer, 2013, 37 (1), pp.45-61. ⟨hal-01027413⟩

Share

Metrics

Les métriques sont temporairement indisponibles